Mathematics

College of Sciences

Works Published in 2017

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 161 - 180 of 187 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2017 journal article

Distributions of topological tree metrics between a species tree and a gene tree

Annals of the Institute of Statistical Mathematics, 69(3), 647–671.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Cosmetic surgery in L-spaces and nugatory crossings

Transactions of the American Mathematical Society, 369(5), 3639–3654.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

A model of ovulatory regulation examining the effects of insulin-mediated testosterone production on ovulatory function

Journal of Theoretical Biology, 416, 149–160.

By: E. Graham* & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

A Bayesian approach to modeling diffraction profiles and application to ferroelectric materials

Journal of Applied Crystallography, 50(1), 211–220.

By: T. Iamsasri, J. Guerrier n, G. Esteves, C. Fancher, A. Wilson, R. Smith, E. Paisley*, R. Johnson-Wilke* ...

Sources: NC State University Libraries, Crossref, ORCID
Added: August 6, 2018

2017 journal article

Statistically consistent k-mer methods for phylogenetic tree reconstruction

Journal of Computational Biology, 24(2), 153–171.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Representation stability for cohomology of configuration spaces in R-d

International Mathematics Research Notices, (5), 1433–1486.

By: P. Hersh & V. Reiner*

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Dispersive and diffusive-dispersive shockwaves for nonconvex conservation laws

SIAM Review, 59(1), 3–61.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Wetting dynamics of a collapsing fluid hole

Physical Review Fluids, 2(1).

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Unimodular binary hierarchical models

Journal of Combinatorial Theory Series B, 123, 97–125.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Symmetric interpolation, Exchange Lemma and Sylvester sums

Communications in Algebra, 45(8), 3231–3250.

By: T. Krick*, A. Szanto & M. Valdettaro*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A Cartesian grid nonconforming immersed finite element method for planar elasticity interface problems

Computers & Mathematics With Applications, 73(3), 404–418.

By: F. Qin*, J. Chen*, Z. Li & M. Cai*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Spin groups of super metrics and a theorem of Rogers

Journal of Geometry and Physics, 111, 40–53.

By: R. Fulp

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Open weak CAD and its applications

Journal of Symbolic Computation, 80, 785–816.

By: J. Han*, L. Dai*, H. Hong & B. Xia*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Normal binary hierarchical models

Experimental Mathematics, 26(2), 153–164.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Dynamical behavior of an epidemiological model with a demographic Allee effect

Mathematics and Computers in Simulation, 133, 311–325.

By: S. Usaini*, A. Lloyd, R. Anguelov* & S. Garba*

Sources: NC State University Libraries, Crossref, ORCID
Added: August 6, 2018

2017 journal article

Algorithm for computing μ-bases of univariate polynomials

Journal of Symbolic Computation, 80, 844–874.

By: H. Hong, Z. Hough & I. Kogan

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A dynamical approach to phytoplankton blooms

Discrete and Continuous Dynamical Systems, 37(2), 859–878.

By: C. Jones & B. Maultsby

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

New conservative finite volume element schemes for the modified regularized long wave equation

Advances in Applied Mathematics & Mechanics, 9(2), 250–271.

By: J. Yan*, M. Lai*, Z. Li & Z. Zhang*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Modeling the differentiation of A- and C-type baroreceptor firing patterns

Journal of Computational Neuroscience, 42(1), 11–30.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Feasibility of parameter estimation in hepatitis C viral dynamics models

Journal of Inverse and Ill-Posed Problems, 25(1), 69–80.

By: J. Arthur, H. Tran & P. Aston

Sources: NC State University Libraries, ORCID
Added: August 6, 2018